# SDR IPXA2022070683857

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,620 hours, 19,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN ENTRANCE DOOR ON THE LEFT SIDE WILL NOT OPEN OR CLOSECLOSED L1 DOOR MAIN ENTRY DOOR, NORMAL OPERATION PER AMM 52-10-01-201
